MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 4FC12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Atrial Fibrillation (1729); Dyspnea (1816); Low Blood Pressure/ Hypotension (1914)
Date of Event 03/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that after a cryo ablation procedure, post-procedure the patient experienced several adverse events.Post procedure the patient exhibited inflammation due to pericarditis.The patient later presented to the emergency department (ed) with tachycardia arriving with a heart rate in the 140s.The patient was mildly hypotensive.The patient was placed on a saline bolus and a calcium blocker medication was administered.The patient was electrically cardioverted to normal sinus rhythm and discharged from the ed.Two days later the patient returned to the ed with irregular heartbeat in the 130s and 140s.The patient as examined and it was observed that the patient had a distinctly regular rhythm with rapid heartbeat.An electrocardiogram (ekg) test confirmed atrial fibrillation with rapid ventricular response.Prior to administration of a calcium blocker, the patient returned to normal sinus rhythm and was discharged home.Three days later the patient returned to the ed with palpitations and shortness of breath.A beta blocker was administered to the patient without resolution for the atrial fibrillation.Antiarrhythmic medication was administered to the patient.The patient had been to the emergency room (er) twice in the past week for cardioversion treatment.The patient was then admitted to hospital for observation.The patient was later cardioverted to normal sinus rhythm and discharged from the ed.The patient later recovered.No further patient complications have been reported as a result of this event.

Brand Name
FLEXCATH ADVANCE STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21773670
Report Number3002648230-2025-00277
Device Sequence Number15475589
Product Code DRA
UDI-Device Identifier00763000418052
UDI-Public00763000418052
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4FC12
Device Catalogue Number4FC12
Device Lot Number0012615894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date04/04/2025
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight75 KG